# SDR 99UAL900644

- Difficulty date: December 10, 1999
- Submitted: October 9, 2000
- Operation: Air carrier
- Aircraft: N818UA
- Make and model: Airbus A319-131
- Aircraft serial: 882
- Aircraft time: 4,509 hours
- Engine: Iae V2522A5
- Engine time: 4,507 hours, 1,585 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Cone
- Part number: 5A0017
- Condition: Cracked
- Location: Nr 2 Engine
- Part time: 4,507 hours, 1,585 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENG HAS INLET CONE FAIRING CRACKED AROUND BOLT HOLE.  *S/D*  THE CAUSE OF THE INLET CONE CRACKING IS VIBRATION OF THE INLET CONE FAIRING AGAINST THE INLET CONE SEATING.  THE MANUFACTURER ISSUED SERVICE BULLETIN V2500-ENG-72-0318 WHICH MODIFIED THE FAIRINGS WITH A SEAL TO REDUCE VIBRATION.  THIS SERVICE BULLETIN WAS IN PROCESS OF INCORPORATION BY COA R-9039-0/1.
